It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board

  • This is about Geodon, PLEASE HELP ME.

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-21-2009, 01:09 AM   #1
    Killers1324
    Newbie
    (female)
     
    Killers1324's Avatar
     
    Join Date: Aug 2009
    Location: Tennessee
    Posts: 2
    Killers1324 HB User
    Unhappy This is about Geodon, PLEASE HELP ME.

    I know all to well that this might sound ridiculous although I must ask for help. I have taken Geodon for 3 nights, 40mg...
    The first two nights I was looooving it so much, during the day I was feeling great, and happy.... but last night it sent me into some unexplainable frenzy. I had the worst feeling of dread that I wanted to die just to escape the feeling my body was going through. I couldn't stand because the weight I felt weighing on my body. I couldn't sit because my body was just crawling so terribly. It was as if my senses were 10x (all but my nose, I couldnn't breath through it). It got so bad I decided to take 100mg of seroquel to where it would hopefully pass me out... and after about 2 and 1/2 hours it finally did. I just don't remember much from last night.

    I quit tonight and today I had the worst panic attack I have ever had.
    I am both hot and cold, shaky oh so shaky(I'm calmer at the moment). Grinding my teeth, nausious, my head feels like it's gonna' explode.
    I mean, I've read the withdrawal symptoms and they all match up with me.

    Is it possible to have withdrawal symptoms after just THREE F'IN DAYS? I mean, I've just been a mess... and I went through another fit just about an hour ago.



    Sorry for writing so much, I just need some info.
    The Pharmasist said it's out of my system.... that I should be fine.

    I don't feel fine.

     
    Sponsors Lightbulb
       
    Old 08-21-2009, 01:41 AM   #2
    Killers1324
    Newbie
    (female)
     
    Killers1324's Avatar
     
    Join Date: Aug 2009
    Location: Tennessee
    Posts: 2
    Killers1324 HB User
    Re: This is about Geodon, PLEASE HELP ME.

    Please help me out, anyone...

     
    Old 08-21-2009, 07:23 AM   #3
    Bunnylover
    Senior Member
    (female)
     
    Bunnylover's Avatar
     
    Join Date: Apr 2008
    Location: US
    Posts: 261
    Bunnylover HB User
    Re: This is about Geodon, PLEASE HELP ME.

    Call your doctor. It's so far an unacknowledged side effect, but my pdoc was able to get the company to cough up 75ish reports of geodon inducing mania and hallucinations, which it did in my case.

    I think it's probably a fine drug in general, but not for everyone, and the effects you're having are very disturbing.

     
    Old 08-23-2009, 02:35 AM   #4
    cerajoan
    Senior Member
    (female)
     
    Join Date: Jun 2006
    Posts: 269
    cerajoan HB Usercerajoan HB User
    Re: This is about Geodon, PLEASE HELP ME.

    I feel for what you're going through. I've also been through that stuff though not specifically with Geodon. Your symptoms should gradually subside as the drug effect begins to taper. At times like this, you know what you're experiencing so any doctor or pharmacist who tells you otherwise, just recognize them for the idiots they are. I hope you're feeling better soon. Sometimes the medication effects are worse than the illness.

     
    Old 08-23-2009, 09:00 AM   #5
    ginger3130
    Senior Member
    (female)
     
    ginger3130's Avatar
     
    Join Date: Mar 2006
    Location: usa
    Posts: 298
    ginger3130 HB Userginger3130 HB User
    Re: This is about Geodon, PLEASE HELP ME.

    I tried Geodon at low dose (20 or 40 mg) and after about 3 or 4 days I became so depressed. I was shocked, I thought I would be happy and perky.

    Geodon just didn't work for me. I had the worst dread and depression.

    Hope you are feeling better.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    How often Geodon? ginger3130 Bipolar Disorder 7 09-24-2010 07:48 AM
    Geodon & Abilify questions, Need help!! AmVan Schizophrenia 4 03-23-2010 07:00 AM
    New Meds for my Anxiety? Geodon & Invega - Any experiences please? Amby Anxiety 0 01-28-2009 02:10 PM
    Lamictal vs. Trileptal and how about Geodon? Lillies4Laurie Bipolar Disorder 3 05-29-2005 11:13 AM
    Bipolar tried every med, Geodon questions Chelsea23 Bipolar Disorder 14 04-24-2005 09:31 AM
    Abilify? Geodon? Lamictal? lockedaway Bipolar Disorder 3 02-20-2005 10:01 PM
    Seroquel vs. Geodon dgold Schizophrenia 7 05-19-2004 05:39 PM
    PTSD / Agorphobia, Panic Attacks and Geodon MultiConfussed Phobias 2 10-30-2002 08:02 PM

    Tags
    geodon, seroquel



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:40 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!